Kentucky, 2009

Flash Flood and Damaging Wind in Kentucky, June 14, 2009

June 14, 2009 · NWS LMK · 3 events in 2 counties and zones

Isolated strong to marginally severe thunderstorms caused by a low pressure system over the Central Plains states produced some heavy rain which caused minor flooding, gusty winds and damaging lightning strikes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

Isolated strong to marginally severe thunderstorms caused by a low pressure system over the Central Plains states produced some heavy rain which caused minor flooding, gusty winds and damaging lightning strikes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 14, 12:54 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 14, 12:54 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT SUN JUN 14 2009

.SHORT TERM (TODAY AND TONIGHT)...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED TO BE IN EFFECT UNTIL
01Z. STORMS ARE DEVELOPING IN AN AREA OF MAXIMIZED INSTABILITY AHEAD
OF AN APPROACHING SURFACE TROF AND UPPER LEVEL DISTURBANCE. THE
STORMS THAT HAVE DEVELOPED THIS AFTERNOON HAVE ALREADY PRODUCED SOME
SMALL HAIL AND A COUPLE OF POSSIBLE FUNNEL CLOUDS. THESE SCATTERED
STORMS WILL BE WITH US THROUGH THE AFTERNOON HOURS...AND SHOULD
DIMINISH THIS EVENING.

ONCE THE STORMS FADE AWAY THE BULK OF THE OVERNIGHT HOURS SHOULD BE
QUIET. TOWARDS MORNING FOG WILL LIKELY DEVELOP SIMILAR TO EARLIER
THIS MORNING...ESPECIALLY IN LOCATIONS WHERE FOG IS FAVORED AND THAT
RECEIVE HEAVY RAIN THIS AFTERNOON AND EVENING.

THE ATMOSPHERE TOMORROW IS FORECAST TO BE A BIT MORE STABLE BUT VERY
JUICY...WITH PRECIPITABLE WATER AMOUNTS APPROACHING TWO INCHES.
SCATTERED STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE AFTERNOON. AT
THIS TIME A FEW STRONG STORMS LOOK POSSIBLE BUT WIDESPREAD SEVERE
WEATHER DOES NOT APPEAR LIKELY. RATHER THE MAIN THREAT FROM THE
STORMS WILL LIKELY BE LOCALLY TORRENTIAL RAINFALL...IN ADDITION TO
THE OMNIPRESENT THUNDERSTORM THREAT OF LIGHTNING.

IN THIS STATIC PATTERN...TEMPERATURES TONIGHT AND TOMORROW WILL BE
SIMILAR TO WHAT WE SAW YESTERDAY AND TODAY.

.LONG TERM (MONDAY NIGHT THROUGH WEDNESDAY)...

LOTS OF CLOUDS THROUGH THE PERIOD WITH LARGE RIDGE (591M) AND
NUMEROUS SHORT WAVES RIDING AROUND BRINGING THE RING OF FIRE
AROUND THE PERIPHERY OF THE RIDGE.  PWATS WILL CONTINUE TO BE HIGH
WITH 1.40 TO 2.25 INCHES ALLOWING FOR VERY EFFICIENT TROPICAL
RAINFALL REGIME.  FOLLOWED THE ENSEMBLE BLEND OF THE EURO AND GFS
AND INCREASED POPS TUE AFTN AND WED. BUMPED UP POPS TO LIKELY TUE
AFTN AND HIGH CHC ON WED. THIS MAY NEED TO BE INCREASED TO LIKELY IF
MODEL TRENDS CONTINUE AS WARM FRONT LIFTS OUT.  STRONG STORMS COULD
PRODUCE TO 2 TO 4 INCH RAINFALL AMOUNTS. THE KEY TO TUE POPS/WX IS
MCS ACTIVITY TO NW...AND ALSO FOR TIMING OF POPS.

SPC DAY 3 OUTLOOK HAS CWA IN SLIGHT...AND WITH STRONG LLVL
JET...ALONG WITH SWIFT MID LEVEL FLOW IN A JUICY AIRMASS STRONG
WINDS...EXCESSIVE LIGHTNING AND INORDINATE AMOUNTS OF RAINFALL CAN
BE EXPECTED.

AS PREVIOUSLY MENTIONED...WED COULD BE A REPEAT OF TUE ESPECIALLY
FOR NERN 1/2 OF CWA. WILL END POPS WEDNESDAY NIGHT OTHER THAN
HOLDING ONTO SLT CHC POPS OVER THE EAST.  DESPITE SOME CONVECTIVE
FEEDBACK ISSUES CONTINUING WHICH BRING SPURIOUS PRECIP FIELDS ON GFS
BUT ENSEMBLES HAVE A GOOD HAND ON IT.

THU-FRI...

DESPITE NW FLOW...WILL CONTINUE TO KP THU-FRI DRY...AS MID LEVEL
TEMPS INCREASE...SOME CAPPING SHOULD SUPPRESS MOST ACTIVITY.  BIG
STORY HERE IS HEAT AND HUMIDITY.  THIS WILL BE A PERIOD OF LIGHT
WINDS...HIGH DEW POINTS...AND INCREASING LLVL THICKNESSES.  MOS
ADVERTISING LOW 90S...WHICH SEEMS VERY PLAUSIBLE.

FRI NIGHT-SAT NIGHT...

EURO HAS TRENDED MORE TOWARDS GFS...ALBEIT MUCH WEAKER. THE GIST IS
THE DEEPENING OF THE TROUGH DESCENDING OUT OF DAKOTAS AND BRINGING A
SFC FRONT THRU ON SAT-SAT EVENING. ENSEMBLE BLEND HAVE DECENT
PRECIP FIELDS...SO INTRODUCED SLGT CHC FRI NIGHT...LOW CHC ON SAT
INTO SAT EVENING. THE MEX HAS 64 FOR SDF (I KNOW THIS IS 1 WEEK OUT
BUT ENSEMBLES CAPTURE THIS TOO).

SUN-MON...
COOLER AIRMASS WITH NW FLOW ALOFT.  BUILDING RIDGE OVER THE SOUTHERN
PLAINS KEEP SW CWA WARMER AND NE COOLER.  MAIN PRECIP RING OF FIRE
SHOULD BE FROM GREAT LAKES INTO THE BUCKEYE STATE.

&&

.AVIATION (18Z TAFS)...

THUNDERSTORMS WERE DEVELOPING AT 17Z OVER WESTERN KENTUCKY IN AN
AREA OF BEST INSTABILITY AHEAD OF A WEAK TROF MOVING INTO
KENTUCKY...ATTACHED TO LOW PRESSURE OVER INDIANAPOLIS. AS THIS
SYSTEM WORKS EASTWARD INTO THE UNSTABLE AIR OVER CENTRAL KENTUCKY
THIS AFTERNOON ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP...AND HAVE INCLUDED THIS IN THE TAFS. STORMS SHOULD WEAKEN
AND MOVE OFF TO THE EAST THIS EVENING...WITH MOST OF THE OVERNIGHT
BEING QUIET. TOWARDS MORNING LIGHT FOG SHOULD ONCE AGAIN FORM
SIMILAR TO THIS MORNING...ESPECIALLY IF THIS AFTERNOON/S STORMS CAN
DROP SOME SIGNIFICANT RAINS. BY TOMORROW AFTERNOON ANOTHER ROUND OF
SCATTERED THUNDERSTORMS IS EXPECTED IN THE JUICY UNSTABLE AIR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...13
LONG TERM....JDG
AVIATION.....13
Hazardous weather outlook, Jun 14, 2:07 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT SUN JUN 14 2009

INZ077>079-090>092-KYZ024-025-027>043-045>049-053>057-063>067-077-
078-152015-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-
BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ADAIR KY-RUSSELL KY-
407 PM EDT SUN JUN 14 2009 /307 PM CDT SUN JUN 14 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING BEFORE TAPERING
OFF AFTER SUNSET. THE MAIN THREATS FROM THE STORMS WILL BE
LIGHTNING AND LOCALLY TORRENTIAL RAINFALL. HOWEVER A FEW OF THE
STRONGEST STORMS MAY PRODUCE SOME MARGINALLY SEVERE HAIL AND WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS MONDAY
THROUGH WEDNESDAY...AND AGAIN FRIDAY NIGHT AND SATURDAY. ANY
STORMS THAT FORM WILL PRODUCE DANGEROUS LIGHTNING AND LOCALLY
TORRENTIAL DOWNPOURS. WIDESPREAD SEVERE WEATHER DOES NOT APPEAR
LIKELY...THOUGH ISOLATED WIND GUSTS AND SMALL HAIL WILL ACCOMPANY
THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ076-083-084-089-KYZ023-026-061-062-070>076-081-082-152015-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-OHIO KY-
BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-
407 PM EDT SUN JUN 14 2009 /307 PM CDT SUN JUN 14 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING...DIMINISHING
WITH SUNSET. THE MAIN THREATS FROM THE STORMS WILL BE LIGHTNING
AND LOCALLY TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS MONDAY
THROUGH WEDNESDAY...AND AGAIN FRIDAY NIGHT AND SATURDAY. ANY
STORMS THAT FORM WILL PRODUCE DANGEROUS LIGHTNING AND LOCALLY
TORRENTIAL DOWNPOURS. WIDESPREAD SEVERE WEATHER DOES NOT APPEAR
LIKELY...THOUGH ISOLATED WIND GUSTS AND SMALL HAIL WILL ACCOMPANY
THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

13

In the hours before

Special weather statement, Jun 14, 1:25 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT SUN JUN 14 2009

INZ079-KYZ032-141945-
JEFFERSON-TRIMBLE-
325 PM EDT SUN JUN 14 2009

...LOCALLY HEAVY RAIN BETWEEN MADISON AND BEDFORD...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THREE THUNDERSTORMS FROM MADISON TO BEDFORD MOVING EAST SOUTHEAST AT
30 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

JDG
Special weather statement, Jun 14, 1:51 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT SUN JUN 14 2009

KYZ074>076-142015-
BARREN-METCALFE-MONROE-
251 PM CDT SUN JUN 14 2009

...STRONG THUNDERSTORM PRODUCING HEAVY RAIN OVER BARREN COUNTY...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF GLASGOW...OR 29 MILES NORTHWEST
OF CELINA...AND MOVING EAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...AND HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE... ARE EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

EES
Special weather statement, Jun 14, 1:51 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT SUN JUN 14 2009

INZ090-091-KYZ029-030-142015-
BULLITT-FLOYD-HARRISON-JEFFERSON-
351 PM EDT SUN JUN 14 2009

...LOCALLY HEAVY RAIN ROM CORYDON TO LOUISVILLE TO MOUNT
WASHINGTON...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A CLUSTER OF STRONG THUNDERSTORMS FROM JUST EAST OF CORYDON...TO
MOUNT WASHINGTON AND MOVING EAST AT 25 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES...SMALL PEA SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

THIS STORM WILL BE...
  NEAR PLEASURE RIDGE PARK AROUND 415 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

JDG
Special weather statement, Jun 14, 1:56 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT SUN JUN 14 2009

INZ090-091-KYZ029-030-142015-
BULLITT-FLOYD-HARRISON-JEFFERSON-
356 PM EDT SUN JUN 14 2009

...LOCALLY HEAVY RAIN FROM CORYDON TO LOUISVILLE TO MOUNT
WASHINGTON...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A CLUSTER OF STRONG THUNDERSTORMS FROM JUST EAST OF CORYDON...TO
MOUNT WASHINGTON AND MOVING EAST AT 25 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES...SMALL PEA SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

THIS STORM WILL BE...
  NEAR PLEASURE RIDGE PARK AROUND 415 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

JDG
Special weather statement, Jun 14, 2:19 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT SUN JUN 14 2009

KYZ066-142045-
CASEY-
419 PM EDT SUN JUN 14 2009

...STRONG THUNDERSTORM AFFECTING CASEY COUNTY...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LIBERTY...OR 27 MILES
NORTHWEST OF SOMERSET...AND MOVING EAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA OR MARBLE SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE...
  NEAR LIBERTY AROUND 435 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

EES
Special weather statement, Jun 14, 2:48 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
448 PM EDT SUN JUN 14 2009

INZ090-KYZ029-030-034-038-039-045>047-142145-
ANDERSON-BULLITT-HARRISON-JEFFERSON-MERCER-NELSON-SHELBY-SPENCER-
WASHINGTON-
448 PM EDT SUN JUN 14 2009

...STRONG AFTERNOON THUNDERSTORMS FROM LOUISVILLE TO HARRODSBURG...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A CLUSTER OF THUNDERSTORMS FROM LOUISVILLE TO SHEPHERDSVILLE...TO
HARRODSBURG...AND MOVING EAST SOUTHEAST AT 25 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR...SMALL PEA...AND STRONG GUSTY WINDS OF
AROUND 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

THIS STORM WILL BE...
  NEAR SHEPHERDSVILLE AROUND 450 PM EDT.
  NEAR TAYLORSVILLE AROUND 525 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 flash flood, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Logan

When
June 14, 2:53 PM CST
Where
Logan County, 0.88 mi SW of Russellville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.840, -86.890

Trees were downed in Russellville.

Flash Flood, Bullitt

When
June 14, 4:06 PM EST to 7:06 PM EST
Where
Bullitt County, 0.82 mi NNE of Shepherdsville to 0.84 mi NNE of Shepherdsville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.991, -85.715

Highway 61 was closed between Kentucky Highway 44 and Conestoga Parkway, also called Adam Shepherd Parkway.

Lightning, Bullitt

When
June 14, 4:07 PM EST
Where
Bullitt County, 0.88 mi NE of Shepherdsville
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
37.990, -85.710

A house caught fire due to a lightning strike at 163 Mills Court.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2009Every state in 2009This day in weather historyWarnings in Kentucky, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 176575, 176573, 176574.